# SDR 2008UALA03724

- Difficulty date: July 5, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 61,831 hours, 18,040 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1420 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT CUSP AT STR 17R AND STA 1420 TO 1420.  *S/D*  ACCOMPLISHED MAJOR REPAIR AT GSO.  REMOVED CORRODED WEB AND FAB NEW WEB REF BOEING DWG INSTALLED REF SRM 51-40-02.
